# SDR YENA20120605515

- Difficulty date: June 5, 2012
- Submitted: June 6, 2012
- Operation: Air carrier
- Aircraft: N231JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000033
- Aircraft time: 16,732 hours, 10,148 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Fitting
- Condition: Leaking
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 6407 BNA-BOS, CREW DECLARED EMERGENCY AND AIR RETURN TO BNA DUE TO L/G WOW SYS FAIL AND L/G WOULD NOT RETRACT.  TROUBLESHOT WOW SYS, NO DISCREPANCIES FOUND.  INSPECTED AND FOUND HIGH PRESSURE FITTING LEAKING.  REMOVED AND REPLACED FITTING ASSY.  SERVICED NOSE LANDING GEAR IAW 12-12-09.  ACCOMPLISHED OPERATIONAL CHECK IAW AMM 32-33-00.
